일간 보관물: 2011/10/17

대한수학회 학술지 전자원문 (PDF파일) 홈페이지

<학술지 전자원문 (PDF파일) 홈페이지> – 대한수학회지: http://www.kms.or.kr/article/j_all – 대한수학회보: http://www.kms.or.kr/article/bull_all – 대한수학회논문집: http://www.kms.or.kr/article/commun_all

카테고리: 학회 | 태그: | 댓글 남기기

Bulletin of the Korean Mathematical Society (Vol. 48 No.5)

$L^2$-error analysis of fully discrete discontinuous Galerkin approximations for nonlinear Sobolev equations Mi Ray Ohm and Hyun Young Lee Bull. Korean Math. Soc. 2011 48:897-915. Download(s) : [PDF] Generalized derivations with annihilator conditions in prime rings Yu Wang Bull. Korean Math. … 계속 읽기

카테고리: 학회 | 태그: , | 댓글 남기기

Journal of the Korean Mathematical Society (Vol. 48 No.5)

Some equalities for continued fractions of generalized Rogers-Ramanujan type Yongqun Li and Xiantao Wang J. Korean Math. Soc. 2011 48:887-898. Download(s) : [PDF] $\varphi$-frames and $\varphi$-Riesz bases on locally compact Abelian groups Rajab Ali Kamyabi Gol and Reihaneh Raisi Tousi J. … 계속 읽기

카테고리: 학회 | 태그: , | 댓글 남기기

Communications of the Korean Mathematical Society (Vol. 26 No.3)

On radically-symmetric ideals Ebrahim Hashemi Commun. Korean Math. Soc. 2011 26:339-348. Download(s) : [PDF] Fuzzy subgroups based on fuzzy points Young Bae Jun, Min Su Kang, and Chul Hwan Park Commun. Korean Math. Soc. 2011 26:349-371. Download(s) : [PDF] Generalized ideal elements … 계속 읽기

카테고리: 학회 | 댓글 남기기

Bulletin of the Korean Mathematical Society (Vol. 48 No.4)

On stability problems with shadowing property and its application Hahng-Yun Chu, GilJun Han, and Dong Seung Kang Bull. Korean Math. Soc. 2011 48:673-688. Download(s) : [PDF] Neighborhoods of certain subclasses of analytic functions with negative coefficients Hanan E. Darwish and Mohamed … 계속 읽기

카테고리: 학회 | 댓글 남기기

Bulletin of the Korean Mathematical Society (Vol. 48 No.3)

A differential equation for multiple Bessel polynomials with raising and lowering operators Jin Ok Baek and Dong Won Lee Bull. Korean Math. Soc. 2011 48:445-454. Download(s) : [PDF] Refinement rings, exchange property and comparability Chaoling Huang Bull. Korean Math. Soc. 2011 48:455-468. … 계속 읽기

카테고리: 학회 | 댓글 남기기

Communications of the Korean Mathematical Society (Vol. 26 No.2)

Locally-zero groupoids and the center of $Bin(X)$ Hiba F. Fayoumi Commun. Korean Math. Soc. 2011 26:163-168. Download(s) : [PDF] Bipolar fuzzy hyper MV-deductive systems of hyper MV-algebras Min Su Kang Commun. Korean Math. Soc. 2011 26:169-182. Download(s) : [PDF] Implicative soft ideals … 계속 읽기

카테고리: 학회 | 댓글 남기기

Journal of the Korean Mathematical Society (Vol. 48 No.3)

Integral closure of a graded Noetherian domain Chang Hwan Park and Mi Hee Park J. Korean Math. Soc. 2011 48:449-464. Download(s) : [PDF] Remarks on logarithmically regularity criteria for the 3D viscous MHD equations Xiaochun Chen and Sadek Gala J. Korean … 계속 읽기

카테고리: 학회 | 댓글 남기기

Bulletin of the Korean Mathematical Society (Vol. 48 No.2)

Generalized analytic Fourier-Feynman transforms and convolutions on a Fresnel type class Seung Jun Chang and Il Yong Lee Bull. Korean Math. Soc. 2011 48:223-245. Download(s) : [PDF] Differential equations related to family $\mathscr{A}$ Ping Li and Yong Meng Bull. Korean Math. … 계속 읽기

카테고리: 학회 | 댓글 남기기